MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGM282815
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, during an endovascular procedure involving the gore® tag® conformable thoracic stent graft with active control system, the device was advanced to the intended deployment site.The physician initiated the first stage of deployment by turning the primary deployment handle 90° counter-clockwise and pulling it to deploy the device to its intermediate diameter.However, the device remained fully constrained, and no deployment occurred.Although the primary deployment line detached along with the handle, the stent graft did not expand to its intermediate diameter.The physician subsequently withdrew the device from the patient.A second gore® tag® conformable thoracic stent graft with active control system was then used to complete the procedure successfully without further incident.It was noted that the backup hatch had been opened, but no primary deployment line was present.The patient tolerated the procedure well.The initial device was retained and will be returned to gore for evaluation.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
The device evaluation showed the following: ¿ the fully deployed gore® tag® conformable thoracic stent graft with active control system (cmds) device was returned for evaluation.The line that remained connected to the primary deployment knob was identified to be returned at full length, with no indication of a tensile break.The observations of the device evaluation are consistent with the report of failure to initiate primary deployment.¿ there is potential for the report of failed primary deployment to be attributed to the primary and secondary deployment lines being switched and attached to the incorrect deployment knobs, but the root cause of the failed primary deployment could not be confirmed with the available information.¿ based on this investigation, there is potential for the failure mode to be attributable to the manufacturing process.The evaluated device was manufactured prior to the implementation of additional controls in which the sdl and sdl connector colors were changed to blue.The worst-case severity of harm that is reasonably foreseeable for this scenario is minor; therefore, no capa request is required.Events will continue to be monitored by gore.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22289556
Report Number2017233-2025-06327
Device Sequence Number15683820
Product Code MIH
UDI-Device Identifier00733132646944
UDI-Public(01)00733132646944(17)250613
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2025
Device Catalogue NumberTGM282815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight86 KG